# SDR FDEA201606021808

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 62,224 hours, 23,181 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Open
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE LIGHT WILL NOT ILLUMINATE WHEN  DOOR IS ARMED.  FOUND WIRE W3582-0015-20 OPEN AT GROUNDING TERMINAL.  REPAIRED GND GD2916-AC AS REQUIRED.  REF WDM 25-66-11 & SWP CH 20.  L1 PAX DOOR GIRT BAR & LT OPERATIONS CHECKED NORMAL IAW MM 25-66-11-2-0.
